MathSciNet Relay Station
MathSciNet bibliographic data
MR1260606 (95c:22017) 22E40 (53C20)
Mostow, G. D. A remark on quasiconformal mappings on Carnot groups. Michigan Math. J. 41 (1994), no. 1, 31–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement